# SDR AWXA9900152

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SECONDARY SUPPORT STRUCTURE AT FS 992 LT BL 15-20.  REMOVED CORRODED SUPPORT IAW SRM 51-10-3 FIG 2, ALODINED AND PRIMED IAW 51-10-2, AND INSTALLED PER SRM 51-30-02.
